# SDR C8GA20130104001

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 62,456 hours, 23,545 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 7710915
- Part serial: 0218
- Condition: Inoperative
- Location: Zone 500
- Part time: 1,627 hours, 923 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

OIL QUANITY ON LT ENGINE DROPPED TO 0 FOLLOWED BY THE OIL TEMP INCREASING TOWARD LIMITS.  PERFORMED LT ENG SHUTDOWN CHECKLIST. FOUND LT ENG OIL QTY TRANSMITTER GROUND WIRE BROKEN (DMI 01-05-01-B-07). RAN FIM 79-34, FT 802, FAULT FOR OIL TEMP BLOCK 23. R & R LT ENG OIL TEMP THERMOCOUPLE PROBE, THERMOCOUPLE OPS CK GOOD.  ACCOMPLISHED ENGINE WINDMILL INSP ON LT ENG, NO EXTERNAL LEAKS NOTED, NO CHIPS NOTED, NO OIL CONSUMPTION NOTED. LP 13022 & 13023: NR 1 ENG OIL TRANSMITTER IS LOOSE. REMOVED RED LT ENG OIL QTY TRANSMITTER, OP'S CK GOOD. REF DMI 01-05-01-B-07, REPAIRED GROUND WIRE BY RE-TERMINATING RING TERMINAL (AT OIL QTY TRANSMITTER) OPS CK OF OIL QTY SYS GOOD.
